# SDR ASAA2012071192529

- Difficulty date: July 1, 2012
- Submitted: July 14, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 14,359 hours, 4,569 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 118G0404
- Condition: Failed
- Location: Apu
- Part time: 9,404 hours, 3,210 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SHUTDOWN APU WITH APU SWITCH AND AFTER APU SHUTDOWN FAULT LIGHT ILLUMINATED. FAULT LIGHT EXTINGIUSHED AFTER APPROX 5 MINUTES.  ACFT GROUNDED. CONFIRMED FAULT, BOTH APU FAULT & APU MX HISTORY PAGE SHOW ECU INTERNAL FAULTS MSG 49-61157.  IAW TECH SERVICE REQUEST, R & R APU ECU REF AMM TASK49-61-12, GROUND VERIFICATION, OPS CK NORMAL.
